Escitalopram Overdose

Discussion in 'Suicidal Thoughts and Feelings' started by aDeux, May 3, 2009.

Thread Status:
Not open for further replies.
  1. aDeux

    aDeux Member

    Can anyone tell me what the effects of an Escitalopram overdose are?
  2. ~Claire

    ~Claire Well-Known Member

    Depends on how many you took.

    For me I spent the best part of 3 days vomiting with awful stomach cramps. I also had a lot of flu like symptoms.

    The only thing that concerned me was for a week or so after I had some trouble with my kidneys, but I have kidney problems anyway so that may have been a contributing factor.

    You're better to seek medical advice as OD's affect everyone differently & complications from liver damage etc can happen a long time after the OD.

    I noticed it was your 1st post, so welcome to the forum. If you want to talk about what made you take the OD then we are here to listen.

    All the best xx
  3. Little_me

    Little_me Well-Known Member

    You may get serotonin syndrome. It's in theory fatal but many people survive it... OD antidepressants (SSRI:s and such) is a bad idea because you'll feel veeery very sick.
  4. aDeux

    aDeux Member

    Thanks for the advice. I havn't taken the OD yet, I was curious as to what might happen if I did. I have been thinking about doing it for a while now, I just feel so desperate at times.
  5. wheresmysheep

    wheresmysheep Staff Alumni

    welcome to teh forums, and sorry you're in such a bad way. we are a pro life forum so we dont give methods here. but i hope you dont OD they can be very horrible and drawn out. stay here and talk with us instead (oh cush a horrible though :laugh: )
  6. aDeux

    aDeux Member

    I suppose it is better to take something that you know will get the job done. I find that talking only grants temporary relief, then all the anguish comes back again. Now that I'm on these meds I can't even cry and shed this pain within. (I've been on them for 6 months now so I should start feeling marginally better right? even in the tiniest of increments) I see happy people and can't understand why or how they can feel like that. Even though I'm around people I feel so alone, unable to connect, judged, inadequate, infirm of purpose, misunderstood and utter sadness. Some days are better than others but they are few and far between, and even then I only feel apathy. If only I could still be connected to the matrix and oblivious to the reality of the World and the sadness it makes me feel. Why? Oh Why? I ask, but the most important questions to me always go unanswered.
  7. ~Claire

    ~Claire Well-Known Member

    Like Sheep said, we are pro-life & won't give out methods here.

    A lot of the newer anti-depressants like Escitalopram are a lot safer when it comes to OD's. After 6 months on them there should definitely be an improvement in your mood, if there hasn't been I suggest you go back to your doctor & ask for another one.

    With medication it can be trial & error till you find one that works for you.
  8. aDeux

    aDeux Member

    I'm not looking for a method, I have enough already.
Thread Status:
Not open for further replies.